# SDR DXTA2022051661790

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 120
- Aircraft serial: 7000032
- Aircraft time: 1,617 hours, 939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS28L
- Part serial: 5421M
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS FLICKER AND EXTINGUISH WHEN TESTING. ONCE SHIPS POWER IS APPLIED EMERGENCY LIGHTS WORK FINE. ONCE SHIPS BATTERIES ARE TURNED THE OFF , LIGHTS FLICKER AND THEN EXTINGUISH WITH EMERGENCY LIGHTS SWITCH IN THE ON POSITION. // SIGNOFF//  REMOVED AND REPLACED BOTH AFT EMERGENCY BATTERY PACK REF. C-700 AMM 33-50-05. PERFORMED OPERATIONAL TEST OF CABIN EMERGENCY LIGHTS REF. C-700 AMM 33-50-00. OPS CHECK GOOD AT THIS TIME WITH NO FURTHER DEFECTS NOTED
